# SDR DXTA2014080405841

- Difficulty date: August 2, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 5,735 hours, 3,465 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 73838433
- Part serial: 2007121182
- Condition: Seized
- Location: Acm
- Part time: 4,395 hours, 2,685 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VERY STRONG SMOKY SMELL IN CABIN AT FL370.  AFTER LANDING WHILE APU WAS RUNNING THE PAC ISOLATION VLV OPEN, THE COCKPIT BEGAN TO LOOK HAZY & HAD STRONG SMOKY SMELL.  REMOVED AFT ACM & VERIFIED TURBINE WAS SEIZED.  ACCOMPLISHED SERVICE LETTER SL750-21-02 ON AFT ACM INSTALLING THE NEW STYLE AIR BEARING ACM IN THE ACFT IAW CUSTOMER REQUEST.  REPLACED COALESCE SOCK IAW MM 21-51-00.  OPERATIONS CHECK & LEAK CHECKED GOOD.
